Alert archive / California / Gale Warnings in 2010

Gale Warning 114, NWS Eureka, CA

May 12, 2010

NWS Eureka, CA issued this gale warning at May 12, 2010, 2:40 AM PDT. It took effect at May 12, 2010, 2:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2010, 2:40 AM PDT (09:40 UTC)
In effect from
May 12, 2010, 2:00 PM PDT
Expired
May 12, 2010, 11:36 PM PDT
In force
10 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WHUS76 KEKA 120940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT WED MAY 12 2010

PZZ475-130000-
/O.EXT.KEKA.SC.Y.0041.000000T0000Z-100512T2100Z/
/O.NEW.KEKA.GL.W.0114.100512T2100Z-100513T0700Z/
/O.NEW.KEKA.SE.W.0065.100512T2100Z-100513T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON... 
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 
MIDNIGHT PDT TONIGHT... 
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

NORTH WINDS WILL INCREASE AND REACH GALE FORCE THIS AFTERNOON
THROUGH EVENING. THE STRONG WINDS WILL RESULT IN HAZARDOUS STEEP
WIND WAVES. WINDS AND SEAS WILL SUBSIDE LATE TONIGHT AS THE
PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-130000-
/O.EXT.KEKA.SC.Y.0041.000000T0000Z-100513T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 AM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A BUILDING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTH
WINDS AND STEEP WIND WAVES THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-130000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100514T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A BUILDING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTH
WINDS AND STEEP WIND WAVES TODAY THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-130000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100513T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A BUILDING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTH
WINDS AND STEEP WIND WAVES TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
965 
WHUS76 KEKA 122127
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 PM PDT WED MAY 12 2010

PZZ475-130530-
/O.EXP.KEKA.SC.Y.0041.000000T0000Z-100512T2100Z/
/O.CON.KEKA.GL.W.0114.000000T0000Z-100513T0700Z/
/O.CON.KEKA.SE.W.0065.000000T0000Z-100513T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 PM PDT WED MAY 12 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT.

WINDS AND SEAS WILL REMAIN ELEVATED THIS EVENING WITH GUSTS TO 35
KTS AND WAVES UP TO 11 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-130530-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100513T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
227 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-130530-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100514T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-130530-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100513T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
268 
WHUS76 KEKA 130414
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
914 PM PDT WED MAY 12 2010

PZZ475-130700-
/O.CON.KEKA.GL.W.0114.000000T0000Z-100513T0700Z/
/O.CON.KEKA.SE.W.0065.000000T0000Z-100513T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
914 PM PDT WED MAY 12 2010

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

WINDS AND SEAS WILL REMAIN ELEVATED THIS EVENING WITH GUSTS TO
35 KTS AND WAVES UP TO 11 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-130700-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100513T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
914 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-131215-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100514T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
914 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-131000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100513T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
914 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
882 
WHUS76 KEKA 130636
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1136 PM PDT WED MAY 12 2010

PZZ475-131445-
/O.CAN.KEKA.GL.W.0114.000000T0000Z-100513T0700Z/
/O.CAN.KEKA.SE.W.0065.000000T0000Z-100513T0700Z/
/O.EXA.KEKA.SC.Y.0041.000000T0000Z-100514T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1136 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE EARLY THIS MORNING
AND WILL REMAIN AT ADVISORY LEVELS THROUGH LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131000-
/O.EXT.KEKA.SC.Y.0041.000000T0000Z-100513T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1136 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-131445-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100514T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1136 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-131000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-100513T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1136 PM PDT WED MAY 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at May 11, 2:04 PM PDT, 12 hours 36 minutes earlier.

Area forecast discussion, May 11, 2:04 PM PDT, 12 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
204 PM PDT TUE MAY 11 2010

.SYNOPSIS...HIGH PRESSURE WILL PRODUCE WARMER AND DRIER CONDITIONS
THROUGH SATURDAY. A LOW PRESSURE SYSTEM WILL BRING A CHANCE OF RAIN
EARLY NEXT WEEK.

&&

.DISCUSSION...SATELLITE IMAGERY SHOWS SCATTERED CUMULUS ACROSS THE
FOOTHILLS AND HIGHER ELEVATIONS OF NW CA LATE THIS AFTERNOON. THESE
CLOUDS ARE EXPECTED TO DISSIPATE THIS EVENING AS THE DAYTIME HEATING
SUBSIDES. HIGH PRESSURE WILL BUILD OVER THE PACIFIC NW TONIGHT AS A
WEAK THERMAL TROUGH DEVELOPS OVER CA. THIS PRESSURE PATTERN WILL
SUPPORT WEAK OFFSHORE FLOW TO DEVELOP LATE TONIGHT...AND HELP
MAINTAIN MOSTLY CLEAR SKIES INTO WED MORNING. THE AIRMASS WILL BE
WARMER TONIGHT THAN LAST NIGHT AND DO NOT ANTICIPATE AND FREEZE OR
FROST CONCERNS...DESPITE THE CLEAR SKIES. HIGH PRESSURE WILL PRODUCE
WARMER AND DRIER CONDITIONS WEDNESDAY THROUGH SATURDAY. A WEAK UPPER
LEVEL TROUGH WILL WEAKEN THE RIDGE THURSDAY NIGHT...BUT HAVE LITTLE
IMPACT TO THE SENSIBLE WEATHER.

MODELS FORECAST UPPER LEVEL DIFFLUENCE OVER NW CA FRIDAY AND
SATURDAY AHEAD OF AN APPROACHING TROUGH. HAVE INCREASED AFTERNOON
SKY COVER AND POPS ACROSS THE HIGHER ELEVATIONS FRIDAY AND SATURDAY
DUE TO THE COMBINATION OF THE UPPER LEVEL DIFFLUENCE AND WARMER
INLAND TEMPERATURES. GFS FORECASTS NEGATIVE LIS JUST NE OF THE
TRINITY ALPS AND SUGGESTS THAT LIGHTNING MAY ACCOMPANY SOME OF THESE
SHOWERS...BUT CONFIDENCE WAS NOT HIGH ENOUGH TO ADD THUNDERSTORMS TO
THE CURRENT FORECAST PACKAGE.

THE HIGH WILL MOVE EASTWARD SATURDAY AS AN UPPER LEVEL TROUGH
DEEPENS OVER THE NE PACIFIC. THIS TROUGH WILL BRING A CHANCE OF RAIN
MONDAY AND TUESDAY. TH

&&

AVIATION...HIGH PRESSURE BUILDING INTO THE REGION FROM THE WEST AND
LOW PRESSURE DEPARTING TO THE EAST HAS BEEN PRODUCING MOSTLY VFR
CONDITIONS THIS AFTERNOON. NW AND N WINDS WILL BE GUSTY THROUGH THIS
EVENING...AND SHOULD START TO GO LIGHT AT MOST LOWER ELEVATIONS
SITES BY MIDNIGHT. AN OFFSHORE FLOW WILL RESULT IN AIR MASS DRYING
TONIGHT...BUT SUSPECT THERE WILL STILL BE PATCHES OF IFR DUE TO LOW
STRATUS CLOUDS BY EARLY WED MORNING IN THE VALLEYS. CONFIDENCE
COASTAL TAFS WILL GET CIGS NEAR OR BELOW 1000 FEET IS NOT HIGH AT
THIS TIME. FOR NOW WILL GO WITH SCATTERED CLOUD DEVELOPMENT BY 12Z
WED.

&&

.MARINE...NORTHERLY WINDS HAVE BEEN INCREASING THIS AFTERNOON.
EXPECT THIS TREND TO CONTINUE INTO THE EVENING HOURS AS HIGH
PRESSURE OVER THE NE PACIFIC SHIFTS TOWARDS THE CALIFORNIA COAST.
WE SHOULD SEE SMALL CRAFT ADVISORY LEVEL WINDS THROUGHOUT...WITH
SHORT-PERIOD DOMINATED WIND-DRIVEN SEAS. FORECAST GETS A LITTLE
TRICKY ON WED AS A THERMAL TROUGH FORMS OVER THE INTERIOR AND WINDS
RAMP UP TO NEAR GALE STRENGTH FOR A FEW HOURS IN THE SOUTHERN OUTER
WATERS. CONFIDENCE IS NOT HIGH WE WILL SEE A LONG DURATION EVENT
...SO WILL NOT GO FORWARD WITH A WARNING OR WATCH. VERY STEEP SEAS
WILL SPIKE UP AGAIN LATE WED AFTERNOON INTO WED NIGHT IN RESPONSE TO
NEAR GALE FORCE WINDS. THURSDAY WILL BE A TRANSITION DAY...BUT IT
STILL LOOKS LIKE THE ADVISORY WILL PERSIST INTO THE EVENING HOURS.
SOLUTIONS WERE IN DECENT AGREEMENT ON AN UPPER LEVEL TROUGH
APPROACHING THE NORTHWEST CALIFORNIA COAST FRIDAY THROUGH SATURDAY.
THIS WILL BUST UP THE NORTH WIND PRESSURE GRADIENTS AND RESULT IN
GENERALLY LIGHT WINDS AND RELATIVELY LOW SEAS. THERE MAY STILL BE
LOCAL GUSTS TO 25 KTS AROUND PT ARENA HOWEVER ON FRI->SAT.

&&

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FOR ALL WATERS.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 11, 7:22 AM PDT, 19 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
722 AM PDT TUE MAY 11 2010

CAZ001>004-076-121430-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
722 AM PDT TUE MAY 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:40 AM PDTHazardous Seas WarningEKA21 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.